# SDR CA951114010

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Roller
- Condition: Damaged
- Location: Nr5 Cheek Ctwt
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)ENGINE RECEIVED AT R&O DUE TO METAL CONTAMINATION. INSPECTION DURING TEARDOWN REVEALED ONE COUNTERWEIGHT ROLLER (#5 CHEEK) DISLODGED FROM COUNTERWEIGHT. COUNTERWEIGHT FOUND RETAINED TO CRANKSHAFT WITH ONLY ONE PIN. DISLODGED PIN HAD BECOME JAMMED BETWEEN ONE CONNECTING ROD AND THE CRANKCASE, CAUSING EXTENSIVE DAMAGE TO THE CONNECTING ROD AND CRANKCASE.
